# SDR CALA2017060901741

- Difficulty date: June 9, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 101,570 hours, 15,980 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Part serial: 2166
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING SMELL IN FLIGHT DECK FOLLOWED BY L RECIRC FAN INOP LIGHT. REPLACED LT RECIRC FAN AND PERFORMED OPS CHECK. NO FAULTS FOUND IAW AMM21-25-01
